RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 6, Pages 1263–1264 (Mi dan33541)  

MATHEMATICS

Certain criteria for the non-oscillation of linear differential operators

G. S. Zaitseva

Bauman Moscow Technical School

Full text: PDF file (216 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.941
Presented: A. Yu. Ishlinskii
Received: 15.05.1967

Citation: G. S. Zaitseva, “Certain criteria for the non-oscillation of linear differential operators”, Dokl. Akad. Nauk SSSR, 177:6 (1967), 1263–1264

Citation in format AMSBIB
\Bibitem{Zai67}
\by G.~S.~Zaitseva
\paper Certain criteria for the non-oscillation of linear differential operators
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 6
\pages 1263--1264
\mathnet{http://mi.mathnet.ru/dan33541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0228752}
\zmath{https://zbmath.org/?q=an:0176.05805}


Linking options:
  • http://mi.mathnet.ru/eng/dan33541
  • http://mi.mathnet.ru/eng/dan/v177/i6/p1263

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019